Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/111203
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Adaptive consensus control of leader-following systems with transmission nonlinearities
Author: Shen, Q.
Shi, P.
Zhu, J.
Zhang, L.
Citation: International Journal of Control, 2019; 92(2):1-12
Publisher: Taylor & Francis
Issue Date: 2019
ISSN: 0020-7179
1366-5820
Statement of
Responsibility: 
Qikun Shen, Peng Shi, Junwu Zhu and Liping Zhang
Abstract: In this paper, the leader-following consensus problem of multi-agent systems is studied. It is assumed that there exist gain and bias transmission nonlinearities in the links in the communication network. Two distributed adaptive control schemes, where the transmission nonlinearities are compensated, are designed to guarantee that the consensus problem is solved and synchronisation errors are cooperatively uniformly and ultimately bounded. By using Lyapunov stability theory, the stability of closed-loop system is proven. The effectiveness of the proposed control methods is demonstrated by simulation results.
Rights: © 2017 Informa UK Limited, trading as Taylor & Francis Group
RMID: 0030076468
DOI: 10.1080/00207179.2017.1352104
Grant ID: http://purl.org/au-research/grants/arc/DP140102180
http://purl.org/au-research/grants/arc/LP140100471
http://purl.org/au-research/grants/arc/LE150100079
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.